# SDR IPXA11M64630

- Difficulty date: January 19, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 53,840 hours, 8,440 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062519
- Part serial: NS174655
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING INBD FLAP VANE LOWER FWD SURFACE HAS CHAFING ON INBD SIDE.  REMOVED DAMAGE AND ACCOPLISHED REPAIR IAW STA-SA EA 011-5753-01-A2857 I/R AND EO MD11-5750-41266-A.
